Has anyone had any withdrawal problems with stopping wellbutrin ? im currently on 450 mg a day as well as 200 mg trazodone for depression and 0.5 ativan (as needed) for panic attacks personally i would love to throw the lot of them out but am scared of any withdrawal issues.
I apologize. I was interuppted with my response. Yes to your question about wellbutrin withdrawls. Not every one goes thru w/d. If you want off your meds why not talk to your doc. They should be able to help your w/d. If you decide to do it by yourself I would reccomend a few thins. Firsat do not stop all of them at once. I would save the ativan to last. Stock your cupboards with alot of juices, soup, crackers. Each person is an indivual and some people have no w/d. Some just mild and some a little more wd. The length of time you were on the drugs and their different doses will also make a difference. If a person becomes anxious real easy and they expect w/d they can actually increase the discomfort. I would look into a possible relaxation, youg, or other groups that help people control their fears etc. Gotta go. Take care. My prayers will be you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.